×

Subdirectly irreducible distributive double p-algebras. (English) Zbl 0381.06019


MSC:

06D99 Distributive lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. Beazer,The determination congruence on double p-algebras, Algebra Univ.6 (1976), 121–129. · Zbl 0353.06002
[2] G. Grätzer,Universal algebra, Van Nostrand, Princeton N.J., 1968.
[3] G. Grätzer,Lattice theory. First concepts and distributive lattices, Freeman and Co., San Francisco, 1971. · Zbl 0232.06001
[4] T. Katriňák,The structure of distributive double p-algebras. Regularity and congruences, Algebra Univ.3 (1973), 238–246. · Zbl 0276.08005
[5] T. Katriňák,Injective double Stone algebras, Algebra Univ.4 (1974), 259–267. · Zbl 0302.06022
[6] T. Katriňák,Congruence extension property for distributive double p-algebras, Algebra Univ.4 (1974), 273–276. · Zbl 0316.06007
[7] H. Lakser,The structure of pseudocomplemented distributive lattices. I.Subdirect decomposition, Trans. Amer. Math. Soc.156 (1971), 334–342. · Zbl 0244.06010
[8] K. B. Lee,Equational classes of distributive pseudo-complemented lattices, Cand. J. Math.22 (1970), 881–891. · Zbl 0244.06009
[9] H. Priestley,Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc.2 (1970), 186–190. · Zbl 0201.01802
[10] H. Priestley,Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. (Ser. 3)24 (1972), 507–530. · Zbl 0323.06011
[11] H. Priestley,Stone lattices: a topological approach, Fund. Math.84 (1974), 127–143. · Zbl 0323.06012
[12] H. Priestley,The construction of spaces dual to pseudocomplemented distributive lattices, Quart. J. Math. Oxford Ser. (2)26 (1975), 215–228. · Zbl 0323.06013
[13] T. P. Speed,Some remarks on a class of distributive lattices, J. Austral. Math. Soc.9 (1969), 289–296. · Zbl 0175.01303
[14] T. P. Speed,Two congruences on distributive lattices, Bull. Soc. Roy. Sc. Liège38 (1969), 86–95. · Zbl 0176.28504
[15] J. Varlet,Contribution à l’étude des treillis pseudo-complémentés et des treillis de Stone, Mémoires Soc. Roy. Sc. Liège8 (1963), 1–71. · Zbl 0113.01803
[16] J. Varlet,A generalization of the notion of pseudo-complementedness, Bull. Soc. Roy. Sc. Liège36 (1968), 149–158. · Zbl 0162.03501
[17] J. Varlet,Algèbras de Łukasiewicz trivalent, Bull. Soc. Roy. Sc. Liège36 (1968), 281–290.
[18] J. Varlet,A regular variety of type <2, 2, 1, 1, 0, 0>,Algebra Univ. 2 (1972) 218–223. · Zbl 0256.06004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.